# SDR ABXA20130621472

- Difficulty date: June 21, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 80,953 hours, 38,437 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112T31013
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AT UPPER REAR SPAR WS 975 JUST AFT OF OTBD AILERON FOUND WITH CORROSION UNDER COMPOSITE PANEL JUST FWD OF OTBD AILERON, BLENDED CORRODED AREA FOUND TO BE OUT OF LIMITS.  REPAIRED AREA IAW REA B657-60579-MR AND IAW SRM 51-40-02. ACFT WAS GROUNDED.
